Vitamin Supplement (Nicotinamide Riboside) Successfully Prevents Noise-Induced Hearing Loss

Discussion in 'Treatments' started by exodus, Dec 2, 2014.

    1. juliob
      Confused

      juliob Member

      Location:
      Brazil
      Tinnitus Since:
      03/2018
      Cause of Tinnitus:
      Antidepressants / Loud Sound Exposure
      Thank you! It seems that undermethylation and the TMG usage wasn't a stressed topic. I guess @ZFire in other thread told me that as he uses an AD, undermethylation isn't a issue and I saw this argument elsewhere also I guess. I don't know anything about neurochemistry so I better schedule an appointment with a good functional doctor, but I know that I felt fine today using 200 mg of Niagen.
       
      • Like Like x 2
    2. Seabert

      Seabert Member

      Location:
      Netherlands
      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Unknown
      I have been a reader of this forum for a while now, and now decided to post on this subject.
      Since +/- 10 days I have been a daily supplement that includes 500mg NMN.
      I plan to take it for 2 months and report my findings here.

      Background:
      I am a 42 year old male. I have developed tinitus I around 6-7 years ago, at a very low level. I have no clear indication why, but probably due to hearing damage (i have visited many concerts when I was younger). About 5 years ago I suffered from acute hyperacusis due to an ear infection, which resulted in heavily distorted hearing at my right ear. (and also slight Meniere's disease) An audiogram at the doctor showed hearing damage in my right ear around the 1k Hz range. Whether or not this damage was pre-existing was impossible to tell. The doctors sent me home and said nothing else he could do.
      Luckily the hyperacusis has gone away in the +/- 6 months after that episode, but it was replaced with increased tinnitus.
      The last two years have been quite stressfull for me after the passing of a loved one, and I have noticed my tinnitus has increased over these years. In these years I have been drinking moderately but daily (2 units a day, sometimes more) and I have noticed I am clenching my jaws regularly (due to the stress).
      I currently (subjectively) class my tinnitus as a 6. It is a high pitched tone.
      As an example, I need to increase the volume of my TV to be able follow what is being said on the news over my tinnitus pitch.

      Regiment:
      Starting this January I decided "enough is enough" and I stopped drinking altogether. I also started to look for a good supplement that could increase my general health. This supplement I started taking about 10 days ago. I take it daily during my lunch, as I felt slighly nauseous taking it before breakfast.
      It was only recently that I noticed this thread, and the possible positive effects of NMN on hearing/tinnitus.

      So I decided to report on my findings on the effects in this thread.
      I will report today. At the 30 days mark, 45 days mark and the 60 days mark.
      Unfortunately I don't have a 0 day audiogram, as I only thought about doing all of on this forum yesterday.

      In addition I am going to check my hearing through a free tool online and post the audiograms here. I will use the exact same setup and settings each time I test. I would like to make a clear note that the results in the screencap seem to be a couple Db worse across the whole hearing range (due to lack of calibration) than the test I have done with the doctor 5 years ago.
      However, the test is intended to track changes over this period. And if there are any changes, the test will reflect that. Hopefully the results will be helpful to others.

      Supplement details:
      Nicotinamide Mononucleotide - 500mg
      Quercetin - 500mg
      Trans-Resveratrol - 400mg
      Astragalus - 200mg
      L-Theanine - 200mg
      Curcumin - 200mg
      Collagen - 100mg
      Crocin - 100mg
      Epogallocatechin Gallate - 100mg
      Fisetin - 100mg

      After 10 days of taking the supplement:
      Noticed Effects on Tinnitus: Subjective slight decrease of volume, and a slight increase in pitch/tone.
      Side effects: Slightly greasier skin, very slight dizzyness the first couple of days, muscles feel sometimes a bit tense.

      Audiogram
      As you can see, there is hearing damage especially in the right ear around the 1k Hz.
      Test 28th Jan.JPG
       
      • Like Like x 1
Loading...

Share This Page